# SDR ASAA2016080617619

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,252 hours, 11,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAS REPORT OVERWING EXIT LIGHT FELL OFF OVER SEAT 16F.  ACFT GROUNDED.  REPLACED RT FWD OVERWING EMERGENCY EXIT LIGHT COVER, REF AMM 33-51-01.
